# SDR 97ZZZX4642

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 02373
- Condition: Failed
- Location: Dc System
- Component: Ford
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SCREWS THAT RETAIN BEARING IN PULLEY END OF HOUSING BACKED OUT.  THIS ALLOWED ENTIRE SHAFT PULLEY AND FAN TO SHIFT BACK IN HOUSING UNTIL FAN BLADES CONTACTED HOUSING.  ONE BLADE SEPARATED FROM HOUSING AND MADE A HOLE IN COWLING.  AIRCRAFT LANDED SAFELY.  SMOH:  40 HOURS.
